# SDR FDEA202307201257

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 767-300
- Aircraft serial: 66252
- Aircraft time: 3,245 hours, 1,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Part time: 3,245 hours, 1,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER LAYER OF FLOOR PANEL 222CFF, SEC. 41 MAIN CARGO COMPARTMENT FLOOR PANEL 222CFF, SEC. 41 MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR, 4.B. FIG 201   SHEET 2.  REV 86 APR 15/2023
